MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number RI-2
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit was returned for investigation and was tested using our standard operating procedures.Upon receipt, it was noted that several transistors on the driver boards were shorted, which caused the circuit breaker to trip.Without additional information, it is difficult to determine why the transistors were damaged.The operator's manual instructs the user, "ensure that the circuit breaker is easily accessible to turn off in an emergency situation" upon powering up the unit.The manufacturing records for this serial number were reviewed and nothing notable was observed.It was reported that there was no harm to the patient.We have requested that our distributor reach out to the user facility to try to obtain any additional details about the case.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
The user facility reported to our distributor that, during a procedure, there was a spark and the unit stopped working.The doctor had the staff switch to an fms 2000 and the operation was completed.The patient was not injured.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8713824
Report Number1219702-2019-00039
Device Sequence Number2662955
Product Code LGZ
UDI-Device Identifier10896128002777
UDI-Public(01)10896128002777
Combination Product (Y/N)N
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRI-2
Device Catalogue Number903-00039A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1